# SDR SWIA200515494

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 10,221 hours, 8,020 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 760
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 8,004 hours, 6,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 STATUS MESSAGE AFTER TAKEOFF.  REPLACED HSTCA AND HSTMCU IAW 27-40-27.  OPERATIONAL CHECK GOOD, PN 7062-3 SN/OFF 1131.
